# SDR DALA2022121308056

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 3,595 hours, 427 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN AT FR60A BTW STR46R TO STR47R AT LOWER FUSELAGE . CORRECTIVE ACTION: REPLACED OVERHEAD EMERGY EXIT SIGN ASSY AT LOC 3L PER A330 AMM 33-51. (9458547)
